# SDR AALA20021179

- Difficulty date: August 13, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Engine: Pwa JT8D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

EN ROUTE, DAY-ORD UNKNOWN SMOKE IN CABIN AND IN COCKPIT DURING TAKEOFF.  DISSIPATED AFTER APPROXIMATELY 5 MINUTES.  RETURNED AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM DAY TO ORD.  REPLACED BOTH COALESCER BAGS AND ACCOMPLISHED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
